advertisement
Question
Posted by: AYANDA | 2010/04/21

PERIOD

Ive been in 2 months injection for 2 years i didnt go to take it on february i stopped and i was not getting a period either,last week it was lyk i was getting my period i bleed only 1 day then it came lyk brownish discharge mybe about 3 days,i was having stomach cramps.what i would lyk to know is what was happenig ,was that a period coming back.i really need another baby now,what should i do ,is there any medication i can take to get my periods back soon and how much does it cost.pls any one help me who experience the same problem.

thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That probably was your period starting to come back. Unfortunately there isn't really anything you can do to speed up the process.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/04/23

That probably was your period starting to come back. Unfortunately there isn't really anything you can do to speed up the process.

Best wishes

Reply to gynaedoc
Posted by: MACY | 2010/04/21

I EXPERIENCED THE SAME PROBLEM, MY PERIODS WERE BROWNISH AND THICK, I THINK IT''S BECAUSE OF THE INJECTION, I ADVISE YOU TO GO AND SEE A GYNAE, THERE IS ALWAYS A TREAT FOR THINGS LIKES THIS

Reply to MACY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement